Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Forecast Accuracy of Single-Equation vs. Multi-Equation Models

A. John Steigmann
Business Economics
Vol. 12, No. 4 (September 1977), pp. 79-80
Stable URL: http://www.jstor.org/stable/23481241
Page Count: 2

You can always find the topics here!

Topics: Economic forecasting models, Forecasting models, Probability forecasts
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80